Volume 6, Issue 2
Large Time Behavior of a Nonlinear Diffusion Equation with a Source

Kamin, S., Liu, W.

J. Part. Diff. Eq.,6(1993),pp.121-136

Published online: 1993-06

Preview Purchase PDF 0 2278
Export citation
  • Abstract
In this paper we study the positive solutions of the nonlinear diffusion equation u_t - Δu^m = u^{-p} in R^N in the class of functions with some prescribed growth rate as |x| → ∞. We give a description of the large time behavior and show that it is determined by the competition between the diffusion and the source.
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-6-121, author = {Kamin, S., Liu, W.}, title = {Large Time Behavior of a Nonlinear Diffusion Equation with a Source}, journal = {Journal of Partial Differential Equations}, year = {1993}, volume = {6}, number = {2}, pages = {121--136}, abstract = { In this paper we study the positive solutions of the nonlinear diffusion equation u_t - Δu^m = u^{-p} in R^N in the class of functions with some prescribed growth rate as |x| → ∞. We give a description of the large time behavior and show that it is determined by the competition between the diffusion and the source.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5705.html} }
TY - JOUR T1 - Large Time Behavior of a Nonlinear Diffusion Equation with a Source AU - Kamin, S., Liu, W. JO - Journal of Partial Differential Equations VL - 2 SP - 121 EP - 136 PY - 1993 DA - 1993/06 SN - 6 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5705.html KW - AB - In this paper we study the positive solutions of the nonlinear diffusion equation u_t - Δu^m = u^{-p} in R^N in the class of functions with some prescribed growth rate as |x| → ∞. We give a description of the large time behavior and show that it is determined by the competition between the diffusion and the source.
Kamin, S., Liu, W.. (1970). Large Time Behavior of a Nonlinear Diffusion Equation with a Source. Journal of Partial Differential Equations. 6 (2). 121-136. doi:
Copy to clipboard
The citation has been copied to your clipboard